# SDR UALA2012041702316

- Difficulty date: April 15, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 39,045 hours, 9,687 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO ARM REST ON 16B.   UNABLE TO LOCATE ARMCAP, TAPED OVER ARMREST TO ENSURE NO PAX HAZARD EXISTS.  REPLACED ARMCAP.
